# SDR PCAA0311140

- Difficulty date: November 17, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 31,573 hours, 35,206 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: PU90461S
- Part serial: 008708
- Condition: Faulty
- Location: Lavatory
- Part time: 31,573 hours, 35,206 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

WHILE AIRCRAFT 806EX WAS IN MANCHESTER NEW HAMPSHIRE CREW NOTED THAT THE LAVATORY SMOKE ALARM WAS ACTIVATED AND WOULD NOT EXTINGUISH.  CREW THEN COMPLIED WITH MEL BY PULLING C/B AND PLACARD LAV AS REQUIRED.  LATER LAQUARDIA MAINTENANCE REMOVED AND REPLACED LAVATORY SMOKE ALARM AND OPERATIONAL CHECK WAS GOOD.
